Mathematics: Page 42: International Journal of Science and Research (IJSR)
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

International Journal of Science and Research (IJSR)

Mathematics

Downloads: 136 | Views: 749

Mathematics, India, Volume 3 Issue 11, November 2014

Pages: 1877 - 1881

A Batch Arrival Feedback Queue with M-Optional Service and Multiple Vacations Subject To Random Breakdown

S. Suganya

Downloads: 136 | Views: 764

Mathematics, Indonesia, Volume 4 Issue 12, December 2015

Pages: 1817 - 1821

Minimum Spanning Tree Determination Program Using Kruskal Algorithm on Visual Basic 6.0

Nina Zakiah | Desniarti | Benny Sofyan Samosir

Downloads: 136 | Views: 804

Mathematics, India, Volume 4 Issue 12, December 2015

Pages: 1942 - 1945

An Interesting Generalization of Fibonacci & Lucas Sequence

Vandana R. Patel | Devbhadra V. Shah

Downloads: 136 | Views: 740

Mathematics, Indonesia, Volume 5 Issue 3, March 2016

Pages: 744 - 746

Stochastic Model for Magazine Retailer Problem

Endang Julivia Pakpahan | Roland T. H Siagian | Sari Dewi Nasution

Downloads: 136 | Views: 814

Mathematics, Pakistan, Volume 5 Issue 6, June 2016

Pages: 1954 - 1956

Conversion of Nonlinear Quadcopter Mathematical Model to Linear Simplified Model

M Rehan Khan | Sidra Malik

Downloads: 136 | Views: 649

Mathematics, China, Volume 5 Issue 10, October 2016

Pages: 856 - 859

The Entry Formula for a Mixed Resultant Matrix of Three-Variable Polynomial System

Ke Ke Zeng

Downloads: 136 | Views: 757

Mathematics, United States, Volume 5 Issue 12, December 2016

Pages: 930 - 935

Integral Hilbert Off sound Dynamic Float to Rotational Rotate Symmetry

Sugato Ghosh

Downloads: 136 | Views: 697

Mathematics, Sudan, Volume 8 Issue 4, April 2019

Pages: 1490 - 1493

Free Euler Lagrange Equation

Amna Hasan

Downloads: 136 | Views: 861

Mathematics, Kenya, Volume 8 Issue 4, April 2019

Pages: 1665 - 1668

Modelling Time Default in University Fee Payment Using Cox Proportional Hazard Model

Winnie Jeptoo Rotich | Joel Cheruiyot Chelule | Ayubu Anapapa | Herbert Imboga

Downloads: 136 | Views: 735

Mathematics, India, Volume 8 Issue 6, June 2019

Pages: 673 - 675

On Various Properties of δ- Convergence of Nets

Dr. Sandhya Gupta

Top

Confirm Your Share

Enter your details so IJSR can confirm this sharing activity.

Your details are used to validate this share and protect the award process from duplicate or false activity.